SOME ALMOST CONVERGENT SEQUENCE SPACES OF FUZZY NUMBERS GENERATED BY INFINITE MATRICES
New Mathematics and Natural Computation (NMNC) 01/2006; 02(02):115-121.
ABSTRACT In this paper we define some almost convergent sequence spaces of fuzzy numbers by using the A-transforms and we also examine topological properties and some inclusion relations for these new sequence spaces.
Data provided are for informational purposes only. Although carefully collected, accuracy cannot be guaranteed. The impact factor represents a rough estimation of the journal's impact factor and does not reflect the actual current impact factor. Publisher conditions are provided by RoMEO. Differing provisions from the publisher's actual policy or licence agreement may be applicable.